User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Xiao, Han 
Title:
Smoothness of Gaussian Conditional Independence Models 
Abstract:
Conditional independence in a multivariate normal (or Gaussian) distribution is characterized by the vanishing of sub determinants of the distribution’s covariance matrix. Gaussian conditional independence models thus correspond to algebraic subsets of the cone of positive definite matrices. For statistical inference in such models it is important to know whether or not the model contains singularities. We study this issue in models involving up to four random variables. In particular, we give e...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Algebraic Methods in Statistics and Probability II (Contemporary Mathematics) 
Year:
2010 
Journal volume:
516 
Year / month:
2010-07 
Quarter:
2. Quartal 
Month:
Jul 
Pages contribution:
155-177 
Language:
en 
Fulltext / DOI:
WWW:
Publisher:
American Mathematical Society 
Print-ISSN:
978-0-8218-4891-3 
E-ISSN:
978-0-8218-8195-8 
Date of publication:
15.07.2010